Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 3, Pages 545-548
http://dx.doi.org/10.1155/S0161171285000588

Semi-perfect and F-semi-perfect modules

Department of Mathematics and Statistics, University of Guelph, Guelph N1G 2W1, Ontario, Canada

Received 5 February 1985

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David J. Fieldhouse, “Semi-perfect and -semi-perfect modules,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 3, pp. 545-548, 1985. https://doi.org/10.1155/S0161171285000588.